# SDR QXEA2024110400255

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 15,080 hours, 10,116 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2073. DURING CRUISE FLIGHT @340, NAVCOM 1 FAIL AMBER MESSAGE ILLUMINATED ON EICAS. ALSO, TRANSPONDERS AND TCAS WERE INOP. ON SHORT FINAL GND PROX FAIL EICAS MESSAGE ILLUMINATED FOR APPROX, 20 SEC, THEN EXTINGUISHEDDIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. FOUND FAULT CODES 4542182CMC (MRC1 PROC FAULT), 34610115FM1 (MRC1 NAV FMS1 FAULT) AND, 364610115FM2 (MRC1 NAV FMS2 FAULT). C/W FIMS 45-45-00-810-980-A AND 34-61-00-810-833-A. FAULT RESET, DETERMED TO BE TRANSITORY NO ACTIVE OR HISTORICAL FAULTS FOR TCAS OR XPDRS. FOR GROUND PROX FOUND FC 34410036EG1 IN CMC. C/W FIM 34410036EG1 FAULT RESET, FOUND TO BE TRANSITORY. RETURNED TO SERVICE. NO PARTS REPLACED.
